# SDR AWXA200600097

- Difficulty date: December 7, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679312
- Part serial: 233
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED 5 CRACKS, .80 INCHES EACH, ON THE BOTTOM OF THE NR 6 SLAT SKIN, FROM SS 320R TO SS 325R.  MAINTENANCE CUT OUT DAMAGED SKIN IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  FAB`D FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 6 SLAT SKIN FROM SS 320R TO SS 325R IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.
